Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 363, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 19, 2011, 2:25 AM CDT for 7 counties in Missouri; Monroe County, Randolph County, Illinois. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 2:25 AM CDT (07:25 UTC)
- Expired
- Jun 19, 2011, 3:15 AM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Monroe County, IL, Randolph County, IL, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 98 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 2:35 AM CDT | TSTM WND DMG | 2 Sw Blackwell, MO | CORRUGATED VINYL ROOF TORN OFF A CHICKEN COOP. CHICKEN COOP OVERTURNED. SEVERAL THREE TO FOUR INCH DIAMETER TREE LIMBS DOWN. |
| Jun 19, 2:50 AM CDT | TSTM WND DMG | Farmington, MO | NUMEROUS TREES UPROOTED OR SNAPPED...12 TO 14 INCHES IN DIAMETER AND UP TO 40 FEET TALL...ON THE SOUTH SIDE OF TOWN. TIME ESTIMATED. |
| Jun 19, 2:52 AM CDT | TSTM WND GST 60 | Farmington, MO | |
| Jun 19, 2:54 AM CDT | TSTM WND GST 51 | 1 S Farmington, MO | |
| Jun 19, 3:05 AM CDT | TSTM WND DMG | Ironton, MO | A FEW TREES DOWN ON HWY 32 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 8:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4246 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 15.1
The text
As transmitted, in the capitals the NWS used until 2016.
363
WUUS53 KLSX 190725
SVRLSX
ILC133-157-MOC093-099-123-179-186-187-221-190815-
/O.NEW.KLSX.SV.W.0363.110619T0725Z-110619T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
225 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL MONROE COUNTY IN SOUTHWEST ILLINOIS...
WEST CENTRAL RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
IRON COUNTY IN SOUTHEAST MISSOURI...
SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN MADISON COUNTY IN SOUTHEAST MISSOURI...
NORTHEASTERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 315 AM CDT
* AT 222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES EAST OF ANTHONIES MILL TO 6 MILES EAST OF
OATES...AND MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
POTOSI...IRONTON...BISMARCK...LEADWOOD...DE SOTO...BONNE TERRE...
DESLOGE...FARMINGTON...FREDERICKTOWN...OLD MINES...BELLEVIEW...
MINERAL POINT...IRONDALE...PILOT KNOB...IRON MOUNTAIN...ARCADIA...
PARK HILLS...ROSELLE...OLYMPIAN VILLAGE AND KNOB LICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3815 9109 3814 9006 3769 9009 3764 9014
3752 9013 3751 9110
TIME...MOT...LOC 0725Z 272DEG 51KT 3805 9087 3755 9089
WIND...HAIL 70MPH <.75IN
$$
TRUETT1 follow-up statement
363
WWUS53 KLSX 190747
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
247 AM CDT SUN JUN 19 2011
MOC221-190755-
/O.CAN.KLSX.SV.W.0363.000000T0000Z-110619T0815Z/
WASHINGTON MO-
247 AM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3774 9109 3774 9065 3814 9064 3814 9006
3769 9009 3764 9014 3752 9013 3751 9110
TIME...MOT...LOC 0745Z 272DEG 51KT 3804 9051 3754 9053
$$
ILC133-157-MOC093-099-123-179-186-187-190815-
/O.CON.KLSX.SV.W.0363.000000T0000Z-110619T0815Z/
MONROE IL-RANDOLPH IL-IRON MO-JEFFERSON MO-MADISON MO-REYNOLDS MO-
STE. GENEVIEVE MO-ST. FRANCOIS MO-
247 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST.
FRANCOIS...STE. GENEVIEVE...NORTHEASTERN REYNOLDS...NORTHERN
MADISON...SOUTHEASTERN JEFFERSON...IRON...WEST CENTRAL RANDOLPH AND
SOUTH CENTRAL MONROE COUNTIES UNTIL 315 AM CDT...
IN ADDITION...EMBEDDED IN THIS SEVERE THUNDERSTORM WARNING IS A
TORNADO WARNING FOR ST FRANCOIS AND SOUTHERN STE GENEVIEVE COUNTIES
UNTIL 315 AM.
AT 243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF DE SOTO TO ARCADIA...MOVING EAST AT
60 MPH.
LOCATIONS IMPACTED INCLUDE...
FARMINGTON...FREDERICKTOWN...OLYMPIAN VILLAGE...KNOB LICK...
JUNCTION CITY...ROCKY RIDGE...BLOOMSDALE...WEINGARTEN...COFFMAN...
WOMAC...DOE RUN...LEADINGTON...FRENCH VILLAGE...CATHERINE PLACE...
LIBERTYVILLE...MINE LA MOTTE...KIDD...RIVER AUX VASES AND PRAIRIE
DU ROCHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3774 9109 3774 9065 3814 9064 3814 9006
3769 9009 3764 9014 3752 9013 3751 9110
TIME...MOT...LOC 0745Z 272DEG 51KT 3804 9051 3754 9053
WIND...HAIL 70MPH <.75IN
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:04 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 19, 12:04 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT SUN JUN 19 2011
.DISCUSSION...
/355 PM CDT SAT JUN 18 2011/
IN THE AFTERMATH OF OUR LATEST MCS...A BOUNDARY HAS BEEN LAID OUT
OVER SERN KS INTO SWRN MO...CURVING SEWD THRU SERN MO AND FAR SRN
IL. EXPECT A NEW MCS TO FORM EARLY THIS EVENING OVER IN SERN KS AND
WILL THEN EXPAND/TRACK EWD THRU CNTRL/SRN MO AND INTO SRN IL...
ESPECIALLY S OF I-70 FROM LATE EVENING THRU THE OVERNIGHT. SEVERE
POTENTIAL WILL EXIST ONCE AGAIN VERY SIMILAR TO LAST NIGHT. GIVEN
THE REPETITIOUS NATURE OF HEAVY RAINFALL THE PAST COUPLE OF DAYS
(MAY NEED TO START NAMING THESE THINGS AGAIN)...ESPECIALLY AROUND
THE I-70 CORRIDOR...THIS AREA IS PRONE FOR FLASH FLOODING IF ANOTHER
HEAVY RAINFALL PRODUCING MCS MOVES THRU. HAVE ISSUED A FFA TO COVER
THE CNTRL/SRN TWO-THIRDS OF THE FA UNTIL 12Z.
SYNOPTIC WRMFNT APPEARS TO ALREADY BE N OF THE FA...BUT BOUNDARIES
CONTINUE TO BE LAID OUT TO OUR S THAT ACT AS EFFECTIVE WRMFNTS. THIS
IS EXPECTED TO CEASE PERHAPS ON SUNDAY AFTERNOON/EVENING AS MUCH
WARMER AND CAPPED AIR BUILDS IN DURING THIS TIME WHICH IS EXPECTED
TO BRING AN END TO THESE NIGHTLY MCS. HAVE CONSERVATIVELY FCSTD LOW
90S FOR SUNDAY IN ANTICIPATION OF THIS CAPPED AIR BUILDING IN FOR
MOST LOCATIONS...ALTHOUGH DID MAINTAIN LOW POPS FOR THE NERN FA AS
THE BOUNDARIES PUSH TO THE NE.
MONDAY SHOULD BE HOT AND CAPPED. APPROACH OF SYNOPTIC CDFNT LATE
MONDAY NIGHT AND TUESDAY WILL BEGIN TO BREAK DOWN THIS CAP AND
UNLEASH ADDITIONAL ROUNDS OF TSRA.
FOR THE EXTENDED PERIOD (TUESDAY NIGHT - SATURDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON MASS FIELDS DURING THIS PERIOD...WITH H500
LO OVER THE UPPER MS VALLEY TO START THE PERIOD...AND THIS WILL
SLOWLY WORK ITS WAY E AND GIVE WAY TO NWLY FLOW FOR FRIDAY AND
SATURDAY. AT THE SFC...THE SLOW MOVING UPR LEVEL LO WILL ONLY NUDGE
ALONG THE CDFNT OVER FAR WRN MO ON TUESDAY NIGHT AND GET IT THRU
MUCH IF NOT ALL OF OUR REGION BY LATE WEDNESDAY NIGHT OR THURSDAY
MORNING. THIS WILL RESULT IN SOME DEEP...YET WEAK...CYCLONIC FLOW
FOR MUCH OF THE DAY ON THURSDAY BEFORE RIDGE BUILDS IN THURSDAY
NIGHT THRU FRIDAY NIGHT. RETURN FLOW ALREADY BEGINNING TO WANT TO
MOVE BACK IN BY SATURDAY...AND THIS SHOULD BE EXPECTED BEING THAT IT
IS SUMMER AND THE DOMINANT LO LEVEL FLOW SHOULD HAVE A S COMPONENT.
NEEDLESS TO SAY...IT APPEARS OUR WET PATTERN WILL NOT CHANGE WITH
PERSISTENT TSRA CHCS THRU WEDNESDAY NIGHT UNTIL THE CDFNT GETS
THRU..BUT WE MAY ALSO SEE SOMETHING MORE ISOLATED IN COVERAGE
DEVELOP IN THE WAKE ON THURSDAY WITH THE WEAK CYCLONIC FLOW AND
COOLER UPPER LEVELS. OUR ONE DRY DAY WILL PROBABLY BE FRIDAY BEFORE
RAIN CHCS RETURN ON SLOWLY NEWD ADVANCING WRMFNT ON SATURDAY. THE
FRONT APPEARS IT WILL ONLY BE SLOWLY ADVANCING AS MODELS ARE RATHER
HESITANT AT GIVING US AN ASSERTIVE UPPER RIDGE AND THE LACK OF THIS
FEATURE MEANS THAT FRONTAL BOUNDARIES WILL TEND TO LINGER OVER OUR
AREA OFFERING MANY OPPORTUNITIES FOR RAIN.
TES
&&
.AVIATION...
/1143 PM CDT SAT JUN 18 2011/
LATEST SURFACE ANALYSIS SHOWS OUTFLOW BOUNDARY EXTENDING FROM
EAST CENTRAL KANSAS THROUGH SOUTHEAST MISSOURI AND INTO WEST
CENTRAL TENNESSEE. WEAK COLD FRONTAL BOUNDARY EXTENDING FROM SOUTH
CENTRAL IOWA THROUGH EAST CENTRAL KANSAS AND SOUTHWEST TO SURFACE
LOW CENTER OVER NORTH CENTRAL OKLAHOMA. SCATTERED STRONG TO SEVERE
THUNDERSTORMS CONTINUE FROM WEST CENTRAL MISSOURI THROUGH PARTS
OF CENTRAL MISSOURI. SECOND STRONGER CLUSTER OF SEVERE STORMS OVER
SOUTHWEST MISSOURI WILL CONTINUE TO MOVE EASTWARD WITH TIME OVER
SOUTH CENTRAL MISSOURI.
SPECIFICS FOR KSTL...WIDELY SCATTERED THUNDERSTORMS WILL BE MOVING
INTO THE STL AREA AT 0600 UTC. STRONGER STORMS OVER CENTRAL
MISSOURI EXPECTED TO MOVE INTO STL AREA AFTER 0700 UTC. SURFACE
GUSTS POSSIBLE UP TO 40 KTS WITH SOME OF THESE STORMS. ADDITIONAL
CLUSTERS OF STORMS FURTHER INTENSIFYING OVER WEST CENTRAL MISSOURI
AT THIS TIME WILL MERGER AND BECOME AN ORGANIZED CONVECTIVE
COMPLEX POTENTIALLY EVOLVING INTO A BOWING STRUCTURE DURING THE
NEXT 2 TO 3 HOURS. SURFACE WIND GUSTS WITH THE MCS MAY AGAIN REACH
HP TO 40 KTS.
RP
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-MONITEAU MO-
MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST. CHARLES MO-
ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jun 18, 4:07 PM CDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 407 PM CDT SAT JUN 18 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 407 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT...ESPECIALLY FOR AREAS ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS...ALONG WITH THE POTENTIAL FOR VERY HEAVY RAINS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THIS PRODUCT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS IS EXPECTED TO SHIFT INTO NORTHERN MISSOURI AND CENTRAL ILLINOIS ON SUNDAY AND SUNDAY NIGHT. THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY TUESDAY THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES INTO THE MISSISSIPPI VALLEY. MAJOR RIVER FLOODING IS FORECAST TO BEGIN ON THE ILLINOIS RIVER AT HARDIN SUNDAY NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION APPEARS LIKELY TONIGHT. IN ADDITION...SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING OR RAINFALLS IN EXCESS OF ONE INCH. TES
In the hours before
Local storm report, Jun 19, 1:26 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
126 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM HAIL UNION 38.45N 91.01W
06/19/2011 E0.25 INCH FRANKLIN MO PUBLIC
ALONG HWY 50 E
&&
KANOFSKYLocal storm report, Jun 19, 1:38 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
138 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM HAIL 2 E VILLA RIDGE 38.48N 90.85W
06/19/2011 E0.88 INCH FRANKLIN MO PUBLIC
NICKEL HAIL OBSERVED AT THE MR FUEL IN VILLA RIDGE
&&
KANOFSKYLocal storm report, Jun 19, 1:42 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
142 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 AM HAIL ST. CLAIR 38.35N 90.98W
06/19/2011 E0.88 INCH FRANKLIN MO BROADCAST MEDIA
&&
KANOFSKYSpecial weather statement, Jun 19, 1:50 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 150 AM CDT SUN JUN 19 2011 ILZ079-MOZ072>075-084-085-099-190900- RANDOLPH IL-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...FARMINGTON 150 AM CDT SUN JUN 19 2011 ...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT... AT 145 AM CDT...A LINE OF STRONG TO OCCASIONALLY SEVERE THUNDERSTORMS WAS LOCATED ALONG A LINE FROM ROLLA TO HOUSTON. THIS LINE WILL MOVE QUICKLY EAST ACROSS SOUTHEAST MISSOURI AND FAR SOUTHWEST ILLINOIS BETWEEN 2 AND 4 AM AFFECTING AREAS AROUND STEELVILLE...POTOSI... FARMINGTON...FREDERICKTOWN AND STE GENEVIEVIE. THIS LINE WILL LIKELY PRODUCE WIND GUSTS OF AT LEAST TO 40 MPH AND WITH SOME HAIL. THE STRONGEST STORMS MAY PRODUCE WIND GUSTS OF 60 MPH OR GREATER AND LARGE HAIL. IN ADDITION...THIS LINE MAY PRODUCE AN INCH OR GREATER OF RAINFALL IN LESS THAN 30 MINUTES AS WELL AS NEAR CONTINUOUS CLOUD TO GROUND LIGHTNING. IF THREATENING WEATHER APPROACHES...SEEK SHELTER IMMEDIATELY. IF YOU ARE OUTDOORS...MOVE INTO A HOME OR OTHER ENCLOSED STRUCTURE. IF YOU ARE INDOORS STAY AWAY FROM WINDOWS. WATCH FOR QUICK RISES ON CREEKS AND STREAMS AS THE HEAVY RAINFALL WILL IMMEDIATELY BECOME RUNOFF. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST INFORMATION AND POSSIBLE WARNINGS. BRITT
Local storm report, Jun 19, 2:13 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
213 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM TSTM WND DMG DE SOTO 38.14N 90.56W
06/19/2011 JEFFERSON MO TRAINED SPOTTER
UPROOTED TREE
&&
KANOFSKYLocal storm report, Jun 19, 2:23 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
223 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 AM HAIL 3 S HEMATITE 38.16N 90.48W
06/19/2011 M0.50 INCH JEFFERSON MO TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:26 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Moniteau | 49 min |
| Jun 18, 9:09 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole | 66 min |
| Jun 18, 9:29 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 46 min |
| Jun 18, 9:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 37 min |
| Jun 18, 10:11 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 37 min |
| Jun 18, 10:23 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 25 min |
| Jun 18, 10:36 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 39 min |
| Jun 18, 10:53 PM CDT | Flash Flood Warning | LSX | Cole, Osage | 8 hr |
| Jun 18, 10:54 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 36 min |
| Jun 18, 10:59 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 46 min |
| Jun 18, 11:20 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 40 min |
| Jun 18, 11:29 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 32 min |
| Jun 18, 11:55 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 50 min |
| Jun 19, 12:13 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 47 min |
| Jun 19, 12:52 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 53 min |
| Jun 19, 1:08 AM CDT | Severe Thunderstorm Warning | LSX | Franklin | 32 min |
| Jun 19, 1:51 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 39 min |
| Jun 19, 1:59 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 46 min |
| Jun 19, 2:07 AM CDT | Severe Thunderstorm Warning | LSX | Lewis | 33 min |
| Jun 19, 2:28 AM CDT | Tornado Warning | LSX | Iron, Sainte Genevieve, Saint Francois, Washington | 47 min |
| Jun 19, 2:36 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 39 min |
| Jun 19, 2:39 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 36 min |
| Jun 19, 2:56 AM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 34 min |
| Jun 19, 3:00 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 60 min |
| Jun 19, 10:10 AM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 11 hr |
| Jun 19, 10:10 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 11 hr |
| Jun 19, 2:48 PM CDT | River Flood Warning | LSX | Lewis | 68 hr |
| Jun 19, 3:07 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 38 min |
| Jun 19, 3:32 AM CDT | Flash Flood Warning | LSX | Bond | 6 hr |
| Jun 19, 4:02 AM CDT | Flash Flood Warning | LSX | Fayette | 6 hr |
| Jun 19, 9:25 AM CDT | Areal Flood Warning | LSX | Bond | 13 hr |
| Jun 19, 9:55 AM CDT | Areal Flood Warning | LSX | Fayette | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.